×

zbMATH — the first resource for mathematics

A Sturm-Liouville theorem for nonlinear elliptic partial differential equations. (English) Zbl 0147.09503

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] 1 M. Berger , An eigenvatue problem for quasi-linear elliptic partial differential equations , Bull. Amer. Math. Soc. 71 , ( 1965 ) pp. 171 - 5 . Article | MR 179458 | Zbl 0125.33602 · Zbl 0125.33602 · doi:10.1090/S0002-9904-1965-11274-5 · minidml.mathdoc.fr
[2] 2 M. Berger , An eigenvalue problem for non-linear elliptic partial equations , Trans. Amer. Math. Soc. 120 ( 1965 ) pp. 145 - 184 . MR 181821 | Zbl 0142.08402 · Zbl 0142.08402 · doi:10.2307/1994172
[3] 3 M. Berger , A Sturm-Liouville theorem for non-linear elliptic partial differential equations , Proc. Nat. Acad. Sci. USA 53 , ( 1965 ) pp. 1277 - 9 . MR 188605 | Zbl 0173.43504 · Zbl 0173.43504 · doi:10.1073/pnas.53.6.1277
[4] 4 M. Berger , Ordicx spaces and non-linear, elliptic eigenvalue problems , Bull. Amer. Math. Soc. 79 ( 1965 ) pp. 898 - 902 . Article | MR 185283 | Zbl 0133.05301 · Zbl 0133.05301 · doi:10.1090/S0002-9904-1965-11435-5 · minidml.mathdoc.fr
[5] 5 F. Browder , Variational methods for non-linear elliptic eigenvalue problems , Bull. Amer. Math. Soc. 71 ( 1965 ) pp. 176 - 183 . Article | MR 179459 | Zbl 0135.15802 · Zbl 0135.15802 · doi:10.1090/S0002-9904-1965-11275-7 · minidml.mathdoc.fr
[6] 6 F. Browder , Ljusternik-Schnirelmann category and non-linear elliptic eigenvalue problems . Bull. Amer Math. Soc. 71 ( 1965 ) pp. 644 - 8 , Annals of Math. 72 ( 1965 ) pp. 459 - 477 MR 178248 | Zbl 0136.12003 · Zbl 0136.12003 · doi:10.1090/S0002-9904-1965-11378-7
[7] 7 E.S. Citlanadze , The method of orthogonat trajectories and non linear operators of va riationat type in the space Lp . Amer. Math. Soe. Translation Series 2 , Vol. 5 ( 1957 ) (pp. 305 - 333 ). MR 83702
[8] 8 C. Dolph and G. Minty , On Non-linear Integral Equations of the Hammerstein type. Nonlinear Integral Equations edited by P. Anselone, University of Wisconsin Press 1964 , pp. 99 - 153 . MR 161113 | Zbl 0123.29603 · Zbl 0123.29603
[9] 9 L. El’sgolc , Qualitative Mothods in Mathematical analysis , Vol. 12 , Trans. of Math. Monographs A. M. S . 1964 . MR 170048 | Zbl 0476.49001 · Zbl 0476.49001
[10] 10 I. Kolodner , Heavy Rotating String-A Non-dinear EigenvaLue Problem . Commun. Pure and Appl. Math. ( 1955 ) pp. 395 - 408 . MR 71605 | Zbl 0065.17202 · Zbl 0065.17202 · doi:10.1002/cpa.3160080307
[11] 11 M. Krasnoselsky , Topological Methods in the theory of non-linear integral equations GITTL , Moscow 1956 , English trans. Macmillan , New York 1964 .
[12] 12 M. Krasnoselsky , Positive Solutions of Operator Equations , Noordhoff , Groningen 1964 . · Zbl 0121.10604
[13] 13 O. Ladyzhenskaya , The mathematical theory of viscous incompressible flow , Gordon and Breach , New York , 1963 . MR 155093 | Zbl 0121.42701 · Zbl 0121.42701
[14] 14 N. Levinson , Positive eigenfunctions for Au + \lambda f (u) = 0 , Arch. RAt. Mech. Anal . 11 ( 1962 ) pp. 258 - 72 . Zbl 0108.28902 · Zbl 0108.28902 · doi:10.1007/BF00253940
[15] 15 J. Leray and J. Lions , Quelques resultats de Vishik . Bull. Soc. Math. France 93 , 1965 ( 97 - 107 ). Numdam | MR 194733 | Zbl 0132.10502 · Zbl 0132.10502 · numdam:BSMF_1965__93__97_0 · eudml:87074
[16] 16 J. Lions , Problemes aux limit dans les equations aux deriveee partielles , Lecture Notes 1962 . Universite de Montreal . MR 251372
[17] 17 L. Ljusternik , Sur une class d’equations non-lineaires , Math. Sbornik N. S. 2 ( 1937 ) pp. 1143 - 68 .
[18] 18 L. Ljusternik , Quelques remarques supplementaires su les equations non-linaires de type de Sturm-Liouville , Math. Sb. N. S. 4 ( 1938 ) pp. 227 - 232 . JFM 64.0439.01 · JFM 64.0439.01
[19] 19 A. Messiah , Quantum Mechanice Vol. II , North Holland . Amsterdam 1962 . Zbl 0102.42602 · Zbl 0102.42602
[20] 20 Z. Nehari , Characteristic values associated with a class of non-linear differential equations , Acta Math. 105 ( 1961 ) pp. 141 - 75 . MR 123775 | Zbl 0099.29104 · Zbl 0099.29104 · doi:10.1007/BF02559588
[21] 21 L. Rall , Variational Methods for Non-linear Integral Equations, Non-linear Integral Equations , ed. P. Anselone, University of Wisconsin Press , 1944 pp. 155 - 190 . MR 166639 | Zbl 0123.31802 · Zbl 0123.31802
[22] 22 L. Schnirelmann , Uber eine neue Kombinatoriske Invariante Monatsh. Math. 37 1930 ( 131 - 4 ). JFM 56.1134.01 · JFM 56.1134.01
[23] 23 J. Schwartz , Seneralizing the Ljusternik-Schnirelmann theory of critical points , Comm. Pure Appl. Math. 17 ( 1964 ) pp. 807 - 15 . MR 144212 | Zbl 0152.40801 · Zbl 0152.40801 · doi:10.1002/cpa.3160170304
[24] 24 M. Vainberg , Variational Methods for the investigation of non-linear operators GITTL , Moscow 1959 . Engl. trans. Holden Day San Francisco 1964 .
[25] 25 M. Vishik , Quasilinear Strongly Elliptic Systems of Differential Equations in Divergence Form Trudy Mosk . Math. Obsc. 12 1968 pp. 125 - 184 . Zbl 0144.36201 · Zbl 0144.36201
[26] 26 A. Wilansky , Functional Analysis , Blaisdell , New York 1964 . MR 170186 | Zbl 0136.10603 · Zbl 0136.10603
[27] 27 N. Meyers and J. Serrin , [to be published].
[28] 28 D. Cole , Transition in circular Couette flow Journal of Fluid Mechanics 21 , 1965 , pp. 385 - 425 . Zbl 0134.21705 · Zbl 0134.21705 · doi:10.1017/S0022112065000241
[29] 29 W. Velte , Stäbilitatsverhalten und Verzweigung stationer Lösungen der Navier-Stokasschera Gteichungen , Arch. Rat. Mech. Analy. 17 pp. 97 - 125 ( 1964 ). MR 182240 | Zbl 0131.41808 · Zbl 0131.41808 · doi:10.1007/BF00281334
[30] 30 Yamabe , On a Deformation af Riemannian Structures on Conipact Manifolds , Osaka Math. Jour. 12 ( 1960 ), 21 - 37 . MR 125546 | Zbl 0096.37201 · Zbl 0096.37201
[31] 31 H. Bethe , Intermediate Quantum Mechanincs , Benjamin 1964 New York . MR 161579
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.